# SDR 7C7A2018052300440

- Difficulty date: May 9, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 28,986 hours, 32,933 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON THE LT WING TO BODY FAIRING. RD 8-53-15723 AND ECO 008.53-18.42.
